Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 22, NWS Indianapolis, IN

June 14, 2010Hendricks County, Putnam County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 14, 2010, 7:24 PM EDT for Hendricks County, Putnam County, Indiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2010, 7:24 PM EDT (23:24 UTC)
Expired
Jun 14, 2010, 7:45 PM EDT
In force
21 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Hendricks County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 38 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WFUS53 KIND 142324
TORIND
INC063-133-142345-
/O.NEW.KIND.TO.W.0022.100614T2324Z-100614T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 745 PM EDT

* AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 12 MILES NORTH OF GREENCASTLE...OR 18 MILES
  SOUTHEAST OF CRAWFORDSVILLE...AND MOVING EAST AT 35 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  NORTH SALEM AND JAMESTOWN AROUND 730 PM EDT...
  LIZTON AROUND 740 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 54 AND 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3988 8673 3988 8671 3993 8671 3994 8653
      3992 8653 3976 8657 3976 8675 3985 8679
TIME...MOT...LOC 2324Z 271DEG 30KT 3980 8671

$$

PUMA
2 follow-up statements
125 
WWUS53 KIND 142340
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT MON JUN 14 2010

INC133-142350-
/O.CAN.KIND.TO.W.0022.000000T0000Z-100614T2345Z/
PUTNAM-
740 PM EDT MON JUN 14 2010

...THE TORNADO WARNING FOR NORTHEASTERN PUTNAM COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3976 8657 3978 8670 3979 8670 3987 8670
      3990 8666 3994 8655 3993 8653
TIME...MOT...LOC 2340Z 271DEG 30KT 3981 8657

$$

INC063-142345-
/O.CON.KIND.TO.W.0022.000000T0000Z-100614T2345Z/
HENDRICKS-
740 PM EDT MON JUN 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN HENDRICKS
COUNTY UNTIL 745 PM EDT...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR DANVILLE...OR 23 MILES SOUTHEAST OF
CRAWFORDSVILLE...MOVING EAST AT 35 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  LIZTON AROUND 745 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3976 8657 3978 8670 3979 8670 3987 8670
      3990 8666 3994 8655 3993 8653
TIME...MOT...LOC 2340Z 271DEG 30KT 3981 8657

$$

PUMA
542 
WWUS53 KIND 142344
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT MON JUN 14 2010

INC063-142354-
/O.EXP.KIND.TO.W.0022.000000T0000Z-100614T2345Z/
HENDRICKS-
744 PM EDT MON JUN 14 2010

...THE TORNADO WARNING FOR NORTHWESTERN HENDRICKS COUNTY WILL EXPIRE
AT 745 PM EDT/645 PM CDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 3976 8657 3978 8670 3979 8670 3987 8670
      3990 8666 3994 8655 3993 8653
TIME...MOT...LOC 2344Z 271DEG 30KT 3981 8653

$$

PUMA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 14, 7:05 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 14, 7:05 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT MON JUN 14 2010

.UPDATE...

THE NEAR TERM AND AVIATION SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...

SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY
WEDNESDAY AS A STATIONARY BOUNDARY REMAINS DRAPED ACROSS CENTRAL
INDIANA. THIS PATTERN WILL END BY MID WEEK WHEN THE UPPER LEVEL LOW
OVER THE ROCKIES FINALLY SHIFTS AND BREAKS DOWN THE RIDGE OF HIGH
PRESSURE THAT HAS BEEN ANCHORED OVER THE DEEP SOUTH FOR THE LAST
SEVERAL DAYS. THERE SHOULD BE A BREAK IN THE CONVECTIVE ACTIVITY ON
WEDNESDAY AND THURSDAY...BUT IT WILL QUICKLY RETURN FOR THE END OF
THE WEEK AS MORE WEAK DISTURBANCES MOVE ACROSS THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

HAVE UPPED POPS TO CATEGORICAL EARLY IN THE EVENING ACROSS THE AREA
WITH A POTENT LINE OF STRONG TO SEVERE THUNDERSTORMS SWEEPING ACROSS
THE AREA. WILL ALSO MENTION DAMAGING WINDS EARLY...AND HEAVY RAIN
THROUGHOUT THE NIGHT.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...

GFS AND NAM SUGGEST ANOTHER SHORTWAVE WILL PUSH ACROSS CENTRAL
INDIANA TUESDAY IN THE SOUTHWEST FLOW ALOFT. AGAIN THE VERY WARM AND
VERY HUMID AIR MASS WILL REMAIN IN PLACE AS CAPE ON TUESDAY
AFTERNOON AND EVENING SOARS INTO THE 2K-3K RANGE. ACCOMPANIED WITH
LI/S OF -6 TO -7 CAN SEE NO REASON WHY ANOTHER ROUND OF PERSISTENCE
TYPE THUNDERSTORMS WILL NOT OCCUR. AGAIN...PWATS REMAINS VERY HIGH
NEAR 2 INCHES...THUS ANY STRONG STORMS MAY PRODUCE VERY HEAVY RAINS.

WILL TRY TO ADD SOME TIMING TO THE CONVECTION AGAIN FOR
TUESDAY...FOCUSING CHANCES DURING THE AFTERNOON AND EVENING HOURS.

AGAIN WITH A VARIABLE CLOUDY SKY ON TUESDAY...HIGH TEMPERATURES
SHOULD EASILY REACH THEIR PERSISTENT LEVELS IN THE UPPER 80S. MAVMOS
HANDLES THIS WELL AND WILL STICK CLOSE.

COLD FRONT FINALLY CROSSES THE AREA ON TUESDAY NIGHT AND WILL KEEP
LIKELY RAIN CHANCES THROUGH THE NIGHT AS SOME COOLER AND DRIER AIR
BEGINS TO WORK ITS WAY IN. FORECAST SOUNDINGS REMAIN VERY SATURATED
DURING THE EARLY EVENING ON TUESDAY. THUS WILL CONTINUE TO RUN WITH
LIKELY POPS...BUT ATTEMPT TO TAPER THINGS OFF FROM WEST TO EAST
DURING THE OVERNIGHT HOURS. AGAIN WILL STICK CLOSE TO THE MAVMOS FOR
LOW TEMPERATURES ON TUESDAY NIGHT.

&&

.LONG TERM.../WEDNESDAY THROUGH MONDAY/.

COLD FRONT SHOULD EXIT THE AREA ON WEDNESDAY MORNING...HOWEVER
WILL KEEP SOME POPS AROUND DURING THE MORNING HOURS AS THE
LINGERING FRONT MAY PRODUCE A FEW BACKSIDE SHOWERS.
HOWEVER...SOMEWHAT COOLER AND DRIER AIR SHOULD CONTINUE TO FILTER
INTO THE STATE AS THE DAY PROGRESSES.

ECMWF AND GFS BOTH HINT AT UPPER RIDGE BUILDING ACROSS THE RGN FOR
THE WEEKEND. GIVEN THE STRENGTH OF THE RIDGE ALONG WITH VERY WARM
H7 EXCEEDING 10C. THIS SHOULD ALLOW FOR DRY...BUT VERY WARM
CONDITIONS ON THURSDAY AND FRIDAY.

A WEAK SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES AND INDIANA ON
FRIDAY NIGHT AND SATURDAY. GIVEN THE POSSIBLE FORCING AND THE WARM
AIR MASS WILL BE IN PLACE THUNDERSTORM CHANCES WILL NEED TO BE
REINSTATED.

MODELS THEN HINTING AT A SLIGHT COOL DOWN ON SUNDAY INTO MONDAY AS
A COLD FRONT SINKS SOUTH ACROSS INDIANA ON NORTHEAST WINDS. IF
THIS DOES COME TO FRUITION...COOLER AND LESS HUMID AIR WILL ARRIVE
TO START THE NEXT WORKWEEK.

&&

.AVIATION.../DISCUSSION FOR THE 15/00Z TAFS/

TIMED LINE OF STRONG TO SEVERE THUNDER BEST AS POSSIBLE THROUGH THE
SITES. SHOULD BE IMPACTING IND/BMG NEAR THE START OF THE
PERIOD...BUT ADDITIONAL DEVELOPMENT REMAINS POSSIBLE OVERNIGHT...AND
A CB MENTION IS CONTINUED THROUGHOUT THE PERIOD.

EXTREMELY WARM AND HUMID AIRMASS CONTINUES ACROSS THE AREA...AND
HAVE LEANED HEAVILY ON PERSISTENCE TONIGHT...WITH PERIODS OF IFR
CEILINGS AND MVFR/HIGH END IFR FOG.

YET ANOTHER DAY TOMORROW W/ THUNDERSTORMS EXPECTED...AND A VCTS/CB
MENTION WILL COVER IT FOR NOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ036-037-039-
043>049-051>057-060>065-067>072.

&&

SYNOPSIS...TDUD/RYAN
NEAR TERM...NIELD
SHORT TERM...PUMA
LONG TERM....JP
AVIATION...NIELD
Hazardous weather outlook, Jun 14, 5:55 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 PM EDT MON JUN 14 2010

INZ021-028>031-035>049-051>057-060>065-067>072-152200-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
555 PM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. ISOLATED
TORNADOES ALSO CANNOT BE RULED OUT.

FLASH FLOODING WILL ALSO BE A THREAT...AND A FLASH FLOOD WATCH IS
IN EFFECT FOR MOST OF CENTRAL INDIANA THROUGH TOMORROW NIGHT.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY AND AGAIN
LATE FRIDAY NIGHT INTO SATURDAY. THERE REMAINS A SLIGHT RISK OF
SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL
ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND
FREQUENT LIGHTNING.

FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL
CONTINUE THROUGH TUESDAY NIGHT.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AT TIMES THROUGH TUESDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, Jun 14, 6:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     TERRE HAUTE             39.47N 87.38W
06/14/2010  E60 MPH          VIGO               IN   AMATEUR RADIO

            SOUTH SIDE OF TERRE HAUTE

&&

HEROLD
Local storm report, Jun 14, 6:59 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HEAVY RAIN       RUSSIAVILLE             40.42N 86.27W
06/14/2010  E0.00 INCH       HOWARD             IN   AMATEUR RADIO

            WATER OVER PARTS OF SR26.

&&

DTUCEK
Local storm report, Jun 14, 7:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             2 W WEST TERRE HAUTE    39.46N 87.49W
06/14/2010  U0.25 INCH       VIGO               IN   AMATEUR RADIO

&&

HEROLD
Local storm report, Jun 14, 7:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     5 W SULLIVAN            39.10N 87.50W
06/14/2010  M73 MPH          SULLIVAN           IN   AMATEUR RADIO

            ON HIGHWAY 54

&&

HEROLD
Local storm report, Jun 14, 7:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
714 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     DUGGER                  39.07N 87.26W
06/14/2010  E60 MPH          SULLIVAN           IN   AMATEUR RADIO

&&

DTUCEK
Local storm report, Jun 14, 7:15 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
715 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     VINCENNES               38.68N 87.51W
06/14/2010                   KNOX               IN   EMERGENCY MNGR

            TREES AND LIMBS DOWN RELAYED FROM PUBLIC

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:17 PM EDTSevere Thunderstorm WarningINDHenry, Rush58 min
Jun 13, 8:23 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe52 min
Jun 13, 9:01 PM EDTAreal Flood WarningINDClay, Greene, Lawrence, Monroe, Owen, Sullivan and 1 more4 hr
Jun 13, 9:13 PM EDTSpecial Weather StatementINDJackson47 min
Jun 13, 9:49 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 13, 10:03 PM EDTAreal Flood WarningINDJackson4 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Tippecanoe, Vermillion, Warren36 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Vermillion, Warren36 hr
Jun 14, 6:46 AM EDTAreal Flood WarningINDMorgan, Putnam6 hr
Jun 14, 6:50 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington19 days
Jun 14, 6:50 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren13 days
Jun 14, 11:04 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more44 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDShelby50 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike19 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox20 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren15 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDKnox21 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox, Posey21 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDClay, Greene36 hr
Jun 14, 1:15 PM EDTSpecial Weather StatementINDMontgomery45 min
Jun 14, 1:47 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam43 min
Jun 14, 2:18 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion57 min
Jun 14, 2:49 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion41 min
Jun 14, 3:08 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion52 min
Jun 14, 3:19 PM EDTSevere Thunderstorm WarningINDRush, Shelby17 min
Jun 14, 3:23 PM EDTAreal Flood WarningINDHancock, Marion3 hr
Jun 14, 3:47 PM EDTAreal Flood AdvisoryINDShelby3 hr
Jun 14, 4:13 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren62 min
Jun 14, 4:33 PM EDTTornado WarningINDTippecanoe, Warren42 min
Jun 14, 5:15 PM EDTTornado WarningINDClinton, Montgomery, Tippecanoe30 min
Jun 14, 5:26 PM EDTSevere Thunderstorm WarningINDCarroll, Howard49 min
Jun 14, 5:45 PM EDTTornado WarningINDBoone, Clinton, Montgomery, Tippecanoe30 min
Jun 14, 6:08 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion67 min
Jun 14, 6:13 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton32 min
Jun 14, 6:15 PM EDTSevere Thunderstorm WarningINDBoone, Clinton30 min
Jun 14, 6:20 PM EDTTornado WarningINDFountain, Parke, Vermillion25 min
Jun 14, 6:39 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam51 min
Jun 14, 6:45 PM EDTSevere Thunderstorm WarningINDClinton, Hamilton, Tipton45 min
Jun 14, 6:48 PM EDTSevere Thunderstorm WarningINDKnox42 min
Jun 14, 6:56 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Sullivan, Vigo49 min
Jun 14, 7:07 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam23 min
Jun 14, 7:11 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Hendricks, Marion and 5 more6 hr
Jun 14, 7:16 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan29 min
Jun 14, 7:24 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton51 min
Jun 14, 7:27 PM EDTTornado WarningINDClay, Owen33 min
Jun 14, 7:30 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam30 min
Jun 14, 7:38 PM EDTSevere Thunderstorm WarningINDDaviess, Martin52 min
Jun 14, 7:42 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen, Putnam48 min
Jun 14, 7:43 PM EDTAreal Flood WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 6 more5 hr
Jun 14, 7:46 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion29 min
Jun 14, 7:49 PM EDTTornado WarningINDBoone, Hamilton26 min
Jun 14, 7:53 PM EDTTornado WarningINDMonroe, Morgan, Owen22 min
Jun 14, 7:55 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan50 min

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.